Riv. Mat. Univ. Parma, to appear

Kwok-Pun Ho [a]

Mixed norm Lebesgue spaces with variable exponents and applications

Pages:
Received: 23 October 2017
Accepted: 25 May 2018
Mathematics Subject Classification (2010): 42B35, 42B20, 46E30, 31C05.
Keywords: Mixed-norm spaces, Lebesgue spaces with variable exponent, extrapolation, product domains, Calderón-Zygmund operators, Littlewood-Paley operators, bi-harmonic functions, Ricci-Stein singular integrals, BMO.
Author address:
[a]: The Education University of Hong Kong, 10 Lo Ping Road, Tai Po Hong Kong, China

Abstract: In this paper, we introduce the mixed norm Lebesgue spaces with variable exponent. We use this family of function spaces to study Calderón-Zygmund operators on product domains, the Littlewood-Paley operators associated with family of disjoint rectangles, the non-tangential maximal function and the area function for bi-harmonic functions, the Ricci-Stein singular integrals and the characterizations of the function space of bounded mean oscillation.

References
[1]
R. Algervik and V. Kolyada, On Fournier-Gagliardo mixed norm spaces, Ann. Acad. Sci. Fenn. Math. 36 (2011), 493-508. MR2865509
[2]
A. Benedek and R. Panzone, The space Lp, with mixed norm, Duke Math. J. 28 (1961), 301-324. MR0126155
[3]
C. Bennett and R. Sharpley, Interpolation of operators, Pure Appl. Math., 129, Academic Press, Boston, MA, 1988. MR0928802
[4]
A. P. Blozinski, Multivariate rearrangements and Banach function spaces with mixed norms, Trans. Amer. Math. Soc. 263 (1981), 149-167. MR590417
[5]
D. V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue spaces, Appl. Numer. Harmon. Anal., Birkhäuser/Springer, Heidelberg, 2013. MR3026953
[6]
L. Diening, Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math. 129 (2005), 657-700. MR2166733
[7]
L. Diening, P. Harjulehto, P. Hästö and M. Ružička, Lebesgue and Sobolev spaces with variable exponents, Lecture Notes in Math., 2017, Springer, Heidelberg, 2011. MR2790542
[8]
R. Fefferman, Ap weights and singular integrals, Amer. J. Math. 110(1988), 975-987. MR961502
[9]
R. Fefferman and J. Pipher, Multiparameter operators and sharp weighted inequalities, Amer. J. Math. 119 (1997), 337-369. MR1439553
[10]
D. L. Fernandez, Lorentz spaces, with mixed norms, J. Functional Analysis 25 (1977), 128-146. MR0482127
[11]
J. J. F. Fournier, Mixed norms and rearrangements: Sobolev's inequality and Littlewood's inequality, Ann. Mat. Pura Appl. (4) 148 (1987), 51-76. MR0932758
[12]
J. García-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland Publishing Co., Amsterdam, 1985. MR0807149
[13]
L. Grafakos}, Modern Fourier analysis, 2nd edition, Grad. Texts in Math., 250, Springer, New York, 2009. MR2463316
[14]
W. Grey and G. Sinnamon, The inclusion problem for mixed norm spaces, Trans. Amer. Math. Soc. 368 (2016), 8715-8736. MR3551586
[15]
R. F. Gundy and E. M. Stein, Hp theory for the poly-disc, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), 1026-1029. MR0524328
[16]
K.-P. Ho, Characterization of BMO in terms of rearrangement-invariant Banach function spaces, Expo. Math. 27 (2009), 363-372. MR2567029
[17]
K.-P. Ho, Characterizations of BMO by Ap weights and p-convexity, Hiroshima Math. J. 41 (2011), 153-165. MR2849152
[18]
K.-P. Ho, Atomic decomposition of Hardy spaces and characterization of BMO via Banach function spaces, Anal. Math. 38 (2012), 173-185. MR2958353
[19]
K.-P. Ho, John-Nirenberg inequalities on Lebesgue spaces with variable exponents, Taiwanese J. Math. 18 (2014), 1107-1118. MR3245432
[20]
K.-P. Ho, Vector-valued John-Nirenberg inequalities and vector-valued mean oscillations characterization of BMO, Results Math. 70 (2016), 257-270. MR3535006
[21]
K.-P. Ho, Strong maximal operator on mixed-norm spaces, Ann. Univ. Ferrara Sez. VII Sci. Mat. 62 (2016), 275-291. MR3570358
[22]
K.-P. Ho, Singular integral operators, John-Nirenberg inequalities and Triebel-Lizorkin type spaces on weighted Lebesgue spaces with variable exponents, Rev. Un. Mat. Argentina 57 (2016), 85-101. MR3519286
[23]
K.-P. Ho, Extrapolation, John-Nirenberg inequalities and characterizations of BMO in terms of Morrey type spaces, Rev. Mat. Complut. 30 (2017), 487-505. MR3690751
[24]
M. Izuki and Y. Sawano, Variable Lebesgue norm estimates for BMO functions, Czechoslovak Math. J. 62 (2012), 717-727. MR2984631
[25]
M. Izuki, Y. Sawano and Y. Tsutsui, Variable Lebesgue norm estimates for BMO functions, II, Anal. Math. 40 (2014), 215-230. MR3240224
[26]
M. Izuki, Another proof of characterization of BMO via Banach function spaces, Rev. Un. Mat. Argentina 57 (2016), 103-109. MR3519287
[27]
M. Izuki and Y. Sawano, Characterization of BMO via ball Banach function spaces, Vestn. St.-Peterbg. Univ. Mat. Mekh. Astron. 4(62) (2017), 78-86. MR3664632
[28]
J.-L. Journé, Calderón-Zygmund operators on product spaces, Rev. Mat. Iberoamericana 1 (1985), 55-91. MR0836284
[29]
T. Kopaliani, A note on strong maximal operator in Lp(·)(ℝ n) spaces, Proc. A. Razmadze Math. Inst. 145 (2007), 43-46. MR2387444
[30]
H. Lin, Some weighted inequalities on product domains, Trans. Amer. Math. Soc. 318 (1990), 69-85. MR0970269
[31]
W. A. J. Luxemburg, On the measurability of a function which occurs in a paper by A. C. Zaanen, Indag. Math. 20 (1958), 259-265. MR0096765
[32]
M. Milman, Embeddings of L(p,q) spaces and Orlicz spaces with mixed norms, Notas de Math. 13, Univ. de Los Andes, 1977. http://www.ciens.ula.ve/matematica/publicaciones/notas_matematicas/lista_notas.pdf
[33]
M. Milman, Notes on interpolation of mixed norm spaces and applications, Quart. J. Math. Oxford Ser. (2) 42 (1991), 325-334. MR1120993
[34]
F. Ricci and E. M. Stein, Multiparameter singular integrals and maximal functions, Ann. Inst. Fourier (Grenoble) 42 (1992), 637-670. MR1182643
[35]
J. L. Rubio de Francia, A Littlewood-Paley inequality for arbitrary intervals, Rev. Mat. Iberoamericana 1 (1985), 1-14. MR0850681
[36]
S. Sato, Weighted inequalities on product domains, Studia Math. 92 (1989), 59-72. MR0984850
[37]
Y. Sawano, K.-P. Ho, D. Yang and S. Yang, Hardy spaces for ball quasi-Banach function spaces, Dissertationes Math. 525 (2017), 1-102. MR3687096
[38]
E. M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton University Press, Princeton, NJ, 1993. MR1232192
[39]
M. Väth, Some measurability results and applications to spaces with mixed family-norm, Positivity 10 (2006), 737-753. MR2280647


Home Riv.Mat.Univ.Parma